Anyone Here Take Vyvanse?

Discussion in 'Sex With a Large Penis' started by SpoLLe, Feb 23, 2010.

  1. SpoLLe

    Gold Member

    Joined:
    Sep 17, 2007
    Messages:
    1,347
    Likes Received:
    68
    I take a medicine called Vyvanse for ADHD and it was wondering if anyone else took it and experienced the same adverse sexual side effects as I do. While the medicine makes me incredibly horny all the time, my ability to perform steeply declines when I am on it. I find it very hard to maintain an erection on this medicine but when I am off it I have no problem at all maintaining one during intercourse. The curious thing is that it increases my sex drive but decreases my ability to preform. So does anyone else have the same problem with this medicine or and other types that treat ADD or ADHD?
     
  2. Dal2AR

    Dal2AR Member

    Joined:
    Sep 22, 2007
    Messages:
    60
    Likes Received:
    2
    Gender:
    Male
    Location:
    Arkansas
    I have taken it in the past. It did increase sex drive. There were times I thought it affected me getting hard but sometimes everything worked just fine. It REALLY interfered with my appetite. Remember to eat plenty of protein with it...
     
  3. SpoLLe

    Gold Member

    Joined:
    Sep 17, 2007
    Messages:
    1,347
    Likes Received:
    68
    Yea it really does effect my appetite too.
     
  4. daj100

    daj100 New Member

    Joined:
    Nov 27, 2005
    Messages:
    27
    Likes Received:
    0
    Gender:
    Male
    Location:
    San Francisco Bay Area
    I've never used VyVanse, only Ritalin and anti-depressants. However, I highly recommend neurotherapy. This is EEG biofeedback where you learn to play computer games using your brainwaves. I did this for a year and a half and it really helped my ADD a lot. It promises to make permanent improvements in how your brain works. If you're interested, you'll need to find a psychologist offering neurotherapy. It may or may not be covered by insurance as it is still considered cutting edge, but not fringe.
     
  5. SpoLLe

    Gold Member

    Joined:
    Sep 17, 2007
    Messages:
    1,347
    Likes Received:
    68
    Thanks a lot, man. I will have to check that out.
     
  6. yeahyeah8

    Verified Gold Member

    Joined:
    Jun 1, 2011
    Messages:
    108
    Albums:
    2
    Likes Received:
    8
    Gender:
    Male
    Location:
    New England
    Verified:
    Photo
    Not to bump it up from the grave, but I take Vyvanse and love it. It does make me intensely horny, but I find so long as I have masturbated fairly recently my sex drive and performance is, if anything, enhanced. I love to fuck on stimulants!
     
  7. bugasman

    bugasman New Member

    Joined:
    Jan 17, 2007
    Messages:
    8
    Likes Received:
    0
    Ritalin is good for gay bottons. Its make me ultra horny to fuck my ass with a huge dick or dildo. Ritalin and ADHD pills increases dopamine, wich increases libido, but activate the sympatic nerves, adrenaline increases wich in turn blocks erection.
     
  8. Layne0033

    Layne0033 Member

    Joined:
    Sep 14, 2010
    Messages:
    108
    Albums:
    2
    Likes Received:
    3
    Gender:
    Male
    Location:
    usa
    take 70mg every day - never noticed any problems
     
  9. Horrible

    Horrible New Member

    Joined:
    Feb 15, 2011
    Messages:
    438
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    Texas
    I take adderall for my add and I find that it decreases my ability to achieve an erection let alone an orgasm.
     
  10. B_deltaboy767

    B_deltaboy767 New Member

    Joined:
    Jun 11, 2006
    Messages:
    195
    Likes Received:
    2
    Gender:
    Male
    Location:
    Cleveland Tennessee
    I take Vyvanse, 70MG, and although i am a total Bottom Tgirl, I havr noticed that a guy that i mess around with also takes it and he does have a very high sex drive, however, his dick is not insync with his sex drive, and tends to stay spongy during sex, and penetration becomes very difficult for him, he cant stay hard, to counteract it, he will take a 1/3 dose of Viagra, and it does the trick wonderfully..

    So i would suggest to you, since it is a side affect, to take a lower dose of viagra, as Vyvanse does not compleatly eliminate the ability to get hard, it just keeps you from staying that way..
     
  11. blacklibran1

    blacklibran1 New Member

    Joined:
    Apr 23, 2007
    Messages:
    62
    Likes Received:
    0
    Gender:
    Male
    Location:
    los angeles
    I take 70 of vyvanse as well and I find it kills my appetie as well and cuases my cock to shrivel. It def works on my concentration... I say stay with it and the side effects will taper off
     
Draft saved Draft deleted